1
TITLE: The change in multiplicity of an eigenvalue due to adding or removing edges
AUTHORS: Charles R Johnson; Carlos M Saiago ; Kenji Toyonaga;
SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 560, PUBLISHED: 2019
INDEXED IN: Scopus WOS
2
TITLE: Classification of vertices and edges with respect to the geometric multiplicity of an eigenvalue in a matrix, with a given graph, over a field  Full Text
AUTHORS: Charles R Johnson; Carlos M Saiago ; Kenji Toyonaga;
SOURCE: LINEAR & MULTILINEAR ALGEBRA, VOLUME: 66, ISSUE: 11, PUBLISHED: 2018
INDEXED IN: WOS CrossRef
IN MY: ORCID
3
TITLE: Eigenvalues, Multiplicities and Graphs
AUTHORS: Charles R Johnson; Carlos M Saiago ;
SOURCE: , PUBLISHED: 2018
INDEXED IN: CrossRef: 1
IN MY: ORCID
4
TITLE: Geometric Parter-Wiener, etc. theory  Full Text
AUTHORS: Charles R Johnson; Carlos M Saiago ;
SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 537, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
6
TITLE: The number of distinct eigenvalues for which an index decreases multiplicity  Full Text
AUTHORS: Charles R Johnson; Antonio Leal Duarte; Carlos M Saiago ;
SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 516, PUBLISHED: 2017
INDEXED IN: WOS CrossRef
IN MY: ORCID
7
TITLE: Diameter minimal trees  Full Text
AUTHORS: Charles R Johnson; Carlos M Saiago ;
SOURCE: LINEAR & MULTILINEAR ALGEBRA, VOLUME: 64, ISSUE: 3, PUBLISHED: 2016
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
8
TITLE: Questions, conjectures, and data about multiplicity lists for trees  Full Text
AUTHORS: Shannon P Buckley; Joseph G Corliss; Charles R Johnson; Cristina Arauz Lombardia; Carlos M Saiago ;
SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 511, PUBLISHED: 2016
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
9
TITLE: The change in eigenvalue multiplicity associated with perturbation of a diagonal entry  Full Text
AUTHORS: Charles R Johnson; Antonio Leal Duarte ; Carlos M Saiago ;
SOURCE: LINEAR & MULTILINEAR ALGEBRA, VOLUME: 60, ISSUE: 5, PUBLISHED: 2012
INDEXED IN: Scopus WOS CrossRef: 5
IN MY: ORCID
10
TITLE: Branch duplication for the construction of multiple eigenvalues in an Hermitian matrix whose graph is a tree  Full Text
AUTHORS: Charles R Johnson; Carlos M Saiago ;
SOURCE: LINEAR & MULTILINEAR ALGEBRA, VOLUME: 56, ISSUE: 4, PUBLISHED: 2008
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
Page 1 of 2. Total results: 18.